Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4931
Title: Applying a fixed point technique to asymptotic behavior and boundary value problems in ordinary differential equations
Authors: Schuur, J. D.
Issue Date: 1987
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: J. D. Schuur, “Applying a fixed point technique to asymptotic behavior and boundary value problems in ordinary differential equations”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 19 (1987), pp. 130-138.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
19 (1987)
Abstract: 
Si usa un metodo di punti fissi per trovare soluzioni di equazioni differenziali della forma Lx = f(t ,x) x.

We use a fixed point method to find solutions to differential equations of the form Lx = f(t ,x) x.
Type: Article
URI: http://hdl.handle.net/10077/4931
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.19 (1987)

Files in This Item:
File Description SizeFormat
SchuurRendMat19.pdf536.68 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

900
checked on Jan 29, 2023

Download(s) 50

311
checked on Jan 29, 2023

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.